New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Raven1954
Regular Member


Date Joined Sep 2009
Total Posts : 31
   Posted 10/10/2009 3:18 AM (GMT -7)   
This I.V. chemo has been worse than any of the others,mouth is so sore I can't eat,skin burns,so weak I fell yesterday,legs just gave out,so tired, but feel so bad can't sleep.Up now and it's the third day after,and I feel as bad as yesterday.Of course it's the weekend,doc not on call.Any of you have this long a recoup after 1 course of I.V. cytoxin? Sorry to complain so much,just the way it is right now.God Bless you all, Namaste Raven1954
sle since 1986, cerebritis,pre diabetic, peripheral neuropathy,mvp cataracts,degenerative disc dx. liver failure due to tylenol for to long,Meds: prednisone,inderal. synthroid,tegretol,nasonex,phenergan,dalmane,valium for fibromyl. dilaudid q8 for pain,cytoxin iv every 6 months,asa daily,albuteral inhaler,frequent antibiotics. Learning to live a differant life now, cpap for sleep apnea.Life is not a journey to the grave with the intention of arriving safely,in a pretty and well preserved body,but rather to skid in broadside,thoroughly used up,totally worn out and loudly proclaiming-WOW,what a ride!!!


hippimom2
Veteran Member


Date Joined Jul 2005
Total Posts : 5403
   Posted 10/10/2009 6:31 PM (GMT -7)   
Raven, I'm so sorry the chemo is having this effect on you. Hang in there. Is there anything the doc can give you for the sore mouth? Make sure you are getting plenty of rest. Take good care of yourself.
dx: UCTD (lupus), sjogrens, reynauds,
meds: prednisone, plaquenil, methotrexate, tramadol, neurontin,
doxepin, folic acid   


nona43
Regular Member


Date Joined Jul 2009
Total Posts : 42
   Posted 10/10/2009 11:10 PM (GMT -7)   
Hi Raven I am so sorry to hear you feel so rotten :( I to take the chemo every month I have the same side effects you are descibing , what helps me is plenty of fluids and PLENTY of quiet rest of course the meds for the nausea and try even though I know you dont feel like it to eat on a regular basis this really does help you get your strength back , my symptoms usually last about 4 or 5 days after the treatment and of course if you get a fever or anything call your doc right away. I feel for you girl , you will be in my thoughts and prayers hope you feel better soon.......nona
dx Lupus,whith  brain, kidney ,heart invovment
Rhumitoid Arthritis ,seizures ,autoimmune hepatitis.
Meds-planquanil, lamictal ,lopressor ,imdur ,nitro, vtaminD ,metformin,
synthroid, lortab, phenergan, xanax ,prednisone ,kenelog injections
cytoxan, remicade
 
  Never Give Up!
                          nona


Raven1954
Regular Member


Date Joined Sep 2009
Total Posts : 31
   Posted 10/12/2009 7:01 AM (GMT -7)   
Thanks for all your support.Call into dr. now. gotta go. God Bless love ya all. Raven1954
sle since 1986, cerebritis,pre diabetic, peripheral neuropathy,mvp cataracts,degenerative disc dx. liver failure due to tylenol for to long,Meds: prednisone,inderal. synthroid,tegretol,nasonex,phenergan,dalmane,valium for fibromyl. dilaudid q8 for pain,cytoxin iv every 6 months,asa daily,albuteral inhaler,frequent antibiotics. Learning to live a differant life now, cpap for sleep apnea.Life is not a journey to the grave with the intention of arriving safely,in a pretty and well preserved body,but rather to skid in broadside,thoroughly used up,totally worn out and loudly proclaiming-WOW,what a ride!!!


isergodur
Veteran Member


Date Joined Jan 2009
Total Posts : 831
   Posted 10/12/2009 2:24 PM (GMT -7)   
Im sorry that you feel so sick :( Hope you feel better soon


But one question why do you get chemo for lupus ?
24 year old female
Diagnosed with :
Endometriosis march 2007
Anxiety disorder august 2007
Crohn's disease in December 2008 Then they changed it to UC in June 2009.
and Autoimmune Hepeatitis in July 2009


Medication - Asacol, Remicade, Cipralex and Cerazette.
My wonderful dogs :) ~ www.poodle.is ~


jesimae
Regular Member


Date Joined Oct 2009
Total Posts : 109
   Posted 10/12/2009 3:58 PM (GMT -7)   
I'm sorry you are having so much trouble. I do have a suggestion for your mouth. When I was working as a wound care nurse, we used it to help with ulcerations of all types in the mouth. Mix a teaspoon of liquid benadryl with a teaspoon of maalox. Swish it around and let it coat ur mouth really well, then spit it out. Do not rinse after. You can do this about every 4 hours or so. Really seemed to help our patients. Good luck!
Jessica, diagnosis: unsure


ivy6
Elite Member


Date Joined Sep 2005
Total Posts : 10404
   Posted 10/12/2009 7:50 PM (GMT -7)   
Rinsing your mouth and / or gargling with salt water might help, too.

You can also get mouthwashes, toothpastes and chewing gum that are specifically formulated for chemo patients to help with these problems. Perhaps you could ask about these when you're having your next session.

I really am sorry you're suffering so much.

I.
Co-Moderator Crohn's Forum.

Medications for Crohn's ~~ Diet and Nutritional Therapy for Crohn's ~~ Dealing with Abscesses and Fistulae ~~


cured4real?
Veteran Member


Date Joined Dec 2005
Total Posts : 1944
   Posted 10/14/2009 7:19 PM (GMT -7)   
((((Raven)))) so sorry this is happening. I will send good wishes your way. My son had really bad mouth sores, we don't know why, and they gave him a triamcinalone ointment he applied directly to the sores to reduce the swelling and the vasoline base of the ointment coated the sores well. Lots of docs do the miracle mouthwash and all but don't do the ointment. The ointment can really help along with other treatments in reducing the pain, swelling and inflammation. It also makes the lidocaine from a swish last longer.

I hope that you get through this rough patch and things get better soon. You have got to be worn out. Please try to pamper yourself and let others do for you if you can until you get stronger. I have been through a different type of injectable chemo--interferon (an immune booster--it was great with lupus--just peachy). Anyway, I hope you get better soon and get through this therapy with success ASAP!!
Love, Marji
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 1:30 AM (GMT -7)
There are a total of 2,732,866 posts in 301,064 threads.
View Active Threads


Who's Online
This forum has 151217 registered members. Please welcome our newest member, antknight.
193 Guest(s), 5 Registered Member(s) are currently online.  Details
Nick_69, Albannach, YiyiBoo, docktahkay, celebrate life


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer